# SDR HAIHEEA9353

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 2312 · VHF Communications System
- Part: Comm Control
- Part number: 071121540
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY INTERMITTENT, BLINKS ON AND OFF. PERFORMED PRELIMINARY INSPECTION.  FOUND DISPLAY DIM.  REPLACED PHOTOCELL V101.  REPAIRED.  CHECKED 28V LIGHTING.  BENCH CHECK GOOD.
